Sfoglia per Titolo

Opzioni
Vai a: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z

Mostrati risultati da 75.944 a 75.963 di 129.323
Citazione Data di pubblicazione Autori File
MR2416658 (2009g:53072) review of paper Alekseevsky, Dmitri; Cortés, Vicente. The twistor spaces of a para-quaternionic Kähler manifold. Osaka J. Math. 45 (2008), no. 1, 215--251 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2425402 (2009m:53127) review of paper Gibbons, G. W.; Pope, C. N. Time-dependent multi-centre solutions from new metrics with holonomy ${\rm Sim}(n-2)$. Classical Quantum Gravity 25 (2008), no. 12, 125015, 21 pp / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2426799 (2009i:14032) Review of the paper:Nakano, TetsuoOn the moduli space of pointed algebraic curves of low genus. II. Rationality. Tokyo J. Math. 31 (2008), no. 1, 147-160 / Casnati, Gianfranco. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CASNATI, GIANFRANCO -
MR2436238 (2009m:53056) review of paper Witt, Frederik. Metric bundles of split signature and type II supergravity. Recent developments in pseudo-Riemannian geometry, 455--494, ESI Lect. Math. Phys., Eur. Math. Soc., Zürich, 2008 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2447177 (2010a:32039) review of paper Ornea, L.; Verbitsky, M. Einstein-Weyl structures on complex manifolds and conformal version of Monge-Ampère equation. Bull. Math. Soc. Sci. Math. Roumanie (N.S.) 51(99) (2008), no. 4, 339--353 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2456893 (2009m:53061) review of paper Fernández, Marisa; Ivanov, Stefan; Muñoz, Vicente; Ugarte, Luis. Nearly hypo structures and compact nearly Kähler 6-manifolds with conical singularities. J. Lond. Math. Soc. (2) 78 (2008), no. 3, 580--604 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2466560 (2009m:53122) review of paper David, Liana. Quaternionic connections, induced holomorphic structures and a vanishing theorem. Internat. J. Math. 19 (2008), no. 10, 1167--1185 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2471363 (2010f:32017) review of paper Fox, Daniel. Cayley cones ruled by 2-planes: desingularization and implications of the twistor fibration. Comm. Anal. Geom. 16 (2008), no. 5, 937--968 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2008). 1-gen-2008 CHIOSSI, SIMON GEORGE -
MR2488722 (2009m:14040) Review of the paper:Yin, CuiSpecial loci in moduli of marked curves.Michigan Math. J. 56 (2008), no. 3, 495-512 / Casnati, Gianfranco. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CASNATI, GIANFRANCO -
MR2496745 review of: LeBrun, Claude; Mason, L. J. The Einstein-Weyl equations, scattering maps, and holomorphic disks. Math. Res. Lett. 16 (2009), no. 2, 291--30 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2504883 (2010f:53053) review of paper Kim, Jongsu. Almost Kähler metrics of negative scalar curvature on symplectic manifolds. Math. Z. 262 (2009), no. 2, 381--388 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2506238 (2010f:53125) review of paper Kim, Jaeman. On Kähler manifolds with harmonic Bochner curvature tensor. Ann. Global Anal. Geom. 35 (2009), no. 4, 339--343 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - ELETTRONICO. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2506245 review of paper Ghosh, Amalendu. Einstein-Weyl structures on contact metric manifolds. Ann. Global Anal. Geom. 35 (2009), no. 4, 431--441 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2510912 (2010f:53124) review of paper Fernández, M.; Tomassini, A.; Ugarte, L.; Villacampa, R. Balanced Hermitian metrics from ${\rm SU}(2)$-structures. J. Math. Phys. 50 (2009), no. 3, 033507, 15 pp / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2511203 (2010g:14035) Review of the paper: Rains, Eric M. The action of $S_n$ on the cohomology of $overline M_{0,n}(Bbb R)$. Selecta Math. (N.S.) 15 (2009), no. 1, 171-188 / Casnati, Gianfranco. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2010). 1-gen-2010 CASNATI, GIANFRANCO -
MR2533670 review of paper Lotay, Jason D. Deformation theory of asymptotically conical coassociative 4-folds. (English summary) Proc. Lond. Math. Soc. (3) 99 (2009), no. 2, 386--424 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2539657 review of paper Druţă, Simona-Luiza. Kahler-Einstein structures of general natural lifted type on the cotangent bundles. Balkan J. Geom. Appl. 14 (2009), no. 1, 30--39 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2541822 review of paper Maraner, Paolo; Pachos, Jiannis K. Conformally flat Kaluza-Klein spaces, pseudo-/para-complex space forms and generalized gravitational kinks. J. Geom. Phys. 59 (2009), no. 9, 1314--1325 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2550206 review of paper Nordström, Johannes. Deformations of glued $G_2$-manifolds. (English summary) Comm. Anal. Geom. 17 (2009), no. 3, 481--503 / Chiossi, SIMON GEORGE. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2009). 1-gen-2009 CHIOSSI, SIMON GEORGE -
MR2605163 Review on the paper: Bauer, Ingrid; Catanese, Fabrizio. The rationality of certain moduli spaces of curves of genus 3. Cohomological and geometric approaches to rationality problems / Casnati, Gianfranco. - In: MATHEMATICAL REVIEWS. - ISSN 0025-5629. - (2010). 1-gen-2010 CASNATI, GIANFRANCO -
Mostrati risultati da 75.944 a 75.963 di 129.323
Legenda icone

  •  file ad accesso aperto
  •  file disponibili sulla rete interna
  •  file disponibili agli utenti autorizzati
  •  file disponibili solo agli amministratori
  •  file sotto embargo
  •  nessun file disponibile